MathSciNet Relay Station
MathSciNet bibliographic data
MR1141283 58G11 (58G32 60J60)
Chavel, Isaac; Feldman, Edgar A. Modified isoperimetric constants, and large time heat diffusion in Riemannian manifolds. Duke Math. J. 64 (1991), no. 3, 473–499.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement